On the problems of uniqueness of meromorphic mappings from complete Kähler manifolds into projective varieties
DOI:
https://doi.org/10.37863/umzh.v74i11.6333Keywords:
Uniqueness theorem, meromorphic mapping, hypersurfaces, complete K\Abstract
UDC 517.53
We prove the unicity theorems for meromorphic mappings of a complete Kähler manifold into projective varieties† sharing few hypersurfaces in subgeneral position without counting multiplicities, where all zeros with multiplicities greater than a certain number are omitted. We also present the uniqueness theorem in which the assumption of nondegeneracy of the mappings is no longer required. These results are extensions and generalizations of some recent results.
References
W. Chen, Q. Han, A non-integrated hypersurface defect relation for meromorphic maps over complete Kähler manifolds into projective algebraic varieties, Kodai Math. J., 41, 284–300 (2018). DOI: https://doi.org/10.2996/kmj/1530496842
H. Fujimoto, Non-integrated defect relation for meromorphic maps of complete Kähler manifolds into PN1(C)×...×PNk(C), Japanese J. Math., 11, 233–264 (1985). DOI: https://doi.org/10.4099/math1924.11.233
H. Fujimoto, A unicity theorem for meromorphic maps of a complete Kähler manifolds into PN(C), Tohoku Math. J., 38, 327–341 (1986). DOI: https://doi.org/10.2748/tmj/1178228497
L. Karp, Subharmonic functions on real and complex manifolds, Math. Z., 179, 535–554 (1982). DOI: https://doi.org/10.1007/BF01215065
N. T. Nhung, L. N. Quynh, Unicity of meromorphic mappings from complete K"{a}hler manifolds into projective space, Houston J. Math., 44, No. 3, 769–785 (2018).
S. D. Quang, D. P. An, Second main theorem and unicity of meromorphic mappings for hypersurfaces in projective varieties, Acta Math. Vietnam, 42, 455–470 (2017). DOI: https://doi.org/10.1007/s40306-016-0196-6
L. N. Quynh, Uniqueness problem of meromorphic mappings from a complete Kähler manifold into a projective variety; arXiv:1610.08822.
M. Ru, S. Sogome, Non-integrated defect relation for meromorphic maps of complete Kähler manifold intersecting hypersurface in mathbbPn(mathbbC), Trans. Amer. Math. Soc., 364, 1145–1162 (2012). DOI: https://doi.org/10.1090/S0002-9947-2011-05512-1
M. Ru, S. Sogome, A uniqueness theorem for meromorphic maps of a complete Kähler manifold into mathbbPn(mathbbC) sharing hypersurfaces, Proc. Amer. Math. Soc., 141, No. 12, 4229–4239 (2013). DOI: https://doi.org/10.1090/S0002-9939-2013-11718-1
D. D. Thai, S. D. Quang, Non-integrated defect of meromorphic maps on Kähler manifold, Math. Z., 292, 211–229 (2019). DOI: https://doi.org/10.1007/s00209-018-2179-x
S. T.Yau, Some function-theoretic properties of complete Riemannnian manifolds and their applications to geometry, Indiana Univ. Math. J., 25, 659–670 (1976). DOI: https://doi.org/10.1512/iumj.1976.25.25051